Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
Ann. Sci. Math. Qubec 18 (1994), no. 1,95-104. ON VAiXIATIONAL-LIKE INEQUALITIES
 

Summary: Ann. Sci. Math. Québec 18 (1994), no. 1,95-104.
ON VAiXIATIONAL-LIKE INEQUALITIES
A. H. SIDDIQI, A. KHALIQ AND Q. H. ANSARI
RÉSUMÉ. La théorie des inéquations variationnelles est devenue un important outil
pour l'étude d'une grande classe de problèmes issus de diverses branches des
mathématiques et de l'ingénierie. Parida, Sahoo et Kumar ont récemment introduit
et étudié un problème d'inéquation de type variationnel (variational-like inequality
problem) dans IF. Nous étudions, dans le présent travail, l'existence de solutions
à ce problème dans les espaces de Banach réflexifs ainsi que dans les espaces
vectoriels topologiques.
ABSTRACT. The theory of variational inequalities has become a powerful tool in
studying a wide class of problems arising in various branches of mathematical and
engineering sciences. Recently Parida, Sahoo and Kumar introduced and studied a
variational-like inequality problem in IF. In this paper we study the existence of the
solution of this problem in reflexive Banach spaces and topological vector spaces.
1.Introduction. Variational inequality theory hasbecome apowerful and effective tool
in studying a wide class of problems arising in various branches of mathematical and
engineering sciences. In fact, this theory is an eminently applicable branch of mathemat-
ics, which contains a wealth of new ideas aswell asplenty of inspiration and motivation
for further research work. This theory has been extended and generalized in different

  

Source: Ansari, Qamrul Hasan - Department of Mathematics and Statistics, King Fahd University of Petroleum and Minerals

 

Collections: Mathematics